# SDR CALA2023080202398

- Difficulty date: July 20, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 17,752 hours, 2,826 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Part time: 6,724 hours, 773 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE 7 DEFLATED REMOVED AND REPLACED #7MAIN TIRE DUE TO BLOWN OUT PER DMC-B787- A-32-45-01-00A-720A-A HOWEVER REQUIRES BRAKE INSPECTION AND THE SURROUNDING AREA FOR DAMAGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1694618  SN OFF 1688 WHEEL, TIRE, AS  OFF 78-3244-9-0004 1688 ON 78-3244-9-0004 0434 STEP 1.D ONWARDS. PERFORMED BURST OR FLAT SPOTTED TIRES CONDITION - INSPECTION AS PER DMC-B787-A-05-51-16-02A-280A-A UP TO AND INCLUDING STEP 1.A.(3), TIRE TREAD SEPERATION FROM THE WHEEL - INSPECTION AS PER AMM DMC-B787-A-05-51-61-00A-280A-A. NEED TO CONTINUE FROM CORRECTION ON PREVIOUS UPDATE, REF LP 5272260 FOR NDT PART 4 PERFORMED AS OUTLINED IN AMM DMC-B787-A-05-51-61-00A-280A-A.ACFT REQUIRES INSPECTION DUE TO TIRE SEPERATION FROM THE WHEEL, IAW AMM 05-51-61-00A-280A. EXAMINE ACFT FUSELUGE STRUCTURE USING BMS 8-276 PROCEDURES, INCLUDED IN NDT PART 4. CW S14R AND S15R FROM STA 1377 TO STA 1401+24 REF NDT PART 4 51-00-06, AND 05-51-61-00A-280A-A STEP 1 B. NO DEFECTS NOTED. CW S 19R, S20R AND S 21R FROM STA 1377 TO STA 140124 REF NDT PART 4 51-00-06, AND 05-51-61-00A-280A-A STEP 1 B. NO DEFECTS NOTED. C/W A-SCAN USI PER B787 NDT PART 4-51-00-06 BETWEEN FUSELAGE STATION 1281 TO STATION 1304 AND STRINGERS 19R THRU 22R, AND STATION 1304 TO STATION 1354 STRINGERS 23R AND 24R, NO DEFECTS NOTED. REF DMC-B787-A-05-51-61-00A-280A-A STEP 1.C.(3) THRU (6). CW S14R AND S15R FROM STA 1354 TO STA 1377 REF NDT PART 4 51-00-06, AND 05-51-61-00A-280A-A STEP 1 B. NO DEFECTS NOTED. CW S
